Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to ``Uniqueness of the projective plane with $ 57$ points.''


Author: Marshall Hall
Journal: Proc. Amer. Math. Soc. 5 (1954), 994-997
MSC: Primary 48.0X
Original Article: Proc. Amer. Math. Soc. 5 (1954), 994-997.
MathSciNet review: 0065179
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0065179-4
Article copyright: © Copyright 1954 American Mathematical Society